# SDR AALA202108036411

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 53,969 hours, 34,396 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Excess Play
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTREME NOSE GEAR VIBRATION DURING ROTATION, RETRACTION, AND AFT GEAR WAS UP/LOCKED. ALL 3 FA REPORT VIBRATION WAS FELT THROUGHOUT ENTIRE PASSENGER CABIN. DURING THE TROUBLE SHOOTING THIS VIBRATION EVENT MAINTENANCE FOUND THE NOSE LANDING GEAR TORQUE LINKS CENTER APEX PIN HAD PLAY DUE TO BEING INSTALLED INCORRECTLY AND REPLACED IT PER AMM 32-21-27.
